RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 1, Page 90 (Mi dan36270)  

Поправки к статье “О предполных классах в $k$-значных логиках” (ДАН, т. 186, № 3, 1969)

E. Yu. Zakharova, V. B. Kudryavtsev, S. V. Yablonskii


Full text: PDF file (78 kB)

Document Type: Letter, errata

Citation: E. Yu. Zakharova, V. B. Kudryavtsev, S. V. Yablonskii, “Поправки к статье “О предполных классах в $k$-значных логиках” (ДАН, т. 186, № 3, 1969)”, Dokl. Akad. Nauk SSSR, 199:1 (1971), 90

Citation in format AMSBIB
\Bibitem{ZakKudYab71}
\by E.~Yu.~Zakharova, V.~B.~Kudryavtsev, S.~V.~Yablonskii
\paper Поправки к статье ``О предполных классах в $k$-значных логиках'' (ДАН, т.~186, \No~3, 1969)
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 1
\pages 90
\mathnet{http://mi.mathnet.ru/dan36270}


Linking options:
  • http://mi.mathnet.ru/eng/dan36270
  • http://mi.mathnet.ru/eng/dan/v199/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:23
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019